Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The transfer and symplectic cobordism


Author: Malkhaz Bakuradze
Journal: Trans. Amer. Math. Soc. 349 (1997), 4385-4399
MSC (1991): Primary 55N22, 55R12
MathSciNet review: 1407478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper is the nilpotency fomula $ \phi _{i}^{4} =0 $, $ \forall i\geq 1 $ for N. Ray classes $ \phi _{i} $ in the torsion of the symplectic bordism ring $ MSp_{*} $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55N22, 55R12

Retrieve articles in all journals with MSC (1991): 55N22, 55R12


Additional Information

Malkhaz Bakuradze
Affiliation: A. Razmadze Mathematics Institute of the Georgian Academy of Sciences, M. Aleksidze st. 1, 380093, Tbilisi, Republic of Georgia
Email: maxo@imath.acnet.ge

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01867-9
PII: S 0002-9947(97)01867-9
Keywords: Symplectic cobordism, Euler class, classifying space, transfer
Received by editor(s): July 31, 1995
Additional Notes: The research described in this publication was made possible in part by Grant RVJ 000 from the International Science Foundation.
Article copyright: © Copyright 1997 American Mathematical Society